# SDR IPXA2016110810446

- Difficulty date: October 20, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING NUMBER 1 SLAT LOWER TRAILING EDGE SKIN CHAFED.  REPAIRED IAW EA 011-5754-01-A6543 REV. IR AND EO MD11-5750-62348-A.
